# SDR 0204256628

- Difficulty date: December 12, 2002
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 88,031 hours, 14,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks on frame at BS 480 S10A to S12AL. Repaired per EA 66-192945.
